# SDR USAA020333

- Difficulty date: August 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Part time: 43,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIB CRACKED 3 INCHES LONG AND .005 INCH DEEP, RIGHT HORIZ STAB RIB, INBOARD END OF BALANCE PANEL.  METAL BOND REPAIR PER TYPICAL REP 55-10-05 AND SRM 51-70-10.  (M)
